MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA OXYLOG 3000PLUS; VENTILATORS, TRANSPORT

DRÄGERWERK AG & CO. KGAA OXYLOG 3000PLUS; VENTILATORS, TRANSPORT
Model Number 5704833
Medical Device Problem Codes Gas Output Problem (1266); Failure to Sense (1559); Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.
 
Event or Problem Description
It was reported that the device stopped ventilation and showed a technical fault during use.No patient injury was reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The log file of the affected device was provided for the investigation.The log entries contain no information for the reported date of event, june 10.On june 11 there are multiple failed device tests, multiple error messages "sensor s6 is outside the valid range" between 09:09 and 11:59 (device time) and two error codes "automatic zeroing function is faulty" at 12:02 and 12:03.The error messages indicate a faulty pcb sensor.After replacement of the pcb sensor the device passed a full functional test without deviation.In case of a technical problem (e.G."device failure") the device alarms visually and acoustically.Potentially the ventilation may stop.In this case an alternative independent ventilation device has to be used instantly, as described in the ifu.The number of similar cases, related to the same root cause, is within the expected range of the respective risk assessment and thus accepted.

Brand Name
OXYLOG 3000PLUS
Common Device Name
VENTILATORS, TRANSPORT
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23558
GM   23558
Manufacturer Contact
moislinger allee 53-55
lübeck 23558
4518822868
MDR Report Key22528548
Report Number9611500-2025-00388
Device Sequence Number15306289
Product Code CBK
UDI-Device Identifier04048675249214
UDI-Public(01)04048675249214(11)210302(93)5704833-36
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K103625
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5704833
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/18/2025
Supplement Date Received by Manufacturer12/03/2025
Initial Report FDA Received Date07/17/2025
Supplement Report FDA Received Date12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/02/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown